# SDR YENA2023061600633

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 74,779 hours, 26,932 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WING / CENTER WING / BOX TOP SKIN FR41-42 & BTW Y1292 TO Y1732 (APU FEEDER AREA) - CORROSION – PERMANENT REPAIR. (CONSIDERED AS A MAJOR REPAIR)
